Open Access
Translator Disclaimer
January 2010 On meromorphic functions sharing five one-point or two-point sets IM
Manabu Shirosaki
Proc. Japan Acad. Ser. A Math. Sci. 86(1): 6-9 (January 2010). DOI: 10.3792/pjaa.86.6

Abstract

We show that if two meromorphic functions sharing five one-point or two-point sets two points IM, then one of them is a Möbius transformation of the other.

Citation

Download Citation

Manabu Shirosaki. "On meromorphic functions sharing five one-point or two-point sets IM." Proc. Japan Acad. Ser. A Math. Sci. 86 (1) 6 - 9, January 2010. https://doi.org/10.3792/pjaa.86.6

Information

Published: January 2010
First available in Project Euclid: 31 December 2009

zbMATH: 1205.30032
MathSciNet: MR2598817
Digital Object Identifier: 10.3792/pjaa.86.6

Subjects:
Primary: 30D35

Keywords: Nevanlinna theory , sharing sets , Uniqueness theorem

Rights: Copyright © 2010 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.86 • No. 1 • January 2010
Back to Top